# SDR AALA201605099008

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,700 hours, 19,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A8647
- Condition: Defective
- Location: L1 Door
- Part time: 42,300 hours, 24,332 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EXTERNAL LOAD FWD EXTERNAL LOAD, FWD LT FAULT DURING EMER LIGHT TEST.  REPLACED L1 DOOR SLIDE IAW TASK CARD 26L00025010.
